# SDR DALA2017032002192

- Difficulty date: March 20, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 42,155 hours, 29,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND FWD CEILING EMERGENCY LIGHTS COME ON MOMENTARILY DURING TEST. REPLACED EMERGENCY LIGHT BATTERY PACK AT BIN 4R / SEAT ROW 11R PER AMM 33-51-03. EMERGENCY LIGHT TEST NORMAL.
